If you’re taking Losartan to manage your blood pressure, you may be wondering if it can cause low heart rate. While Losartan is generally considered safe and effective, it’s essential to understand the potential side effects and how they can impact your health.
What is Losartan?
Losartan is a medication commonly prescribed to manage high blood pressure (hypertension). It works by relaxing blood vessels, allowing blood to flow more easily and reducing the workload on the heart. Losartan is also used to treat heart failure and to protect the kidneys in people with diabetes.
Can Losartan Cause Low Heart Rate?
While low heart rate (bradycardia) is not a common side effect of Losartan, it can occur in some people. According to the FDA, less than 1% of people taking Losartan experience bradycardia. However, if you experience symptoms such as dizziness, fainting, or shortness of breath, it’s essential to seek medical attention right away.
What Are the Other Side Effects of Losartan?
Like all medications, Losartan can cause side effects. The most common side effects include:
- Back pain
- Stomach pain
If you experience any of these side effects, talk to your doctor. They may be able to adjust your dosage or switch you to a different medication.
How Can Nao Medical Help?
At Nao Medical, our cardiology specialists are dedicated to helping you manage your heart health. We offer comprehensive cardiology services, including:
- Diagnostic testing
- Medication management
- Lifestyle counseling
- Interventional procedures
Our team takes a patient-centered approach, working with you to develop a personalized treatment plan that meets your unique needs. We also offer same-day appointments, minimal wait times, and after-hours virtual care to ensure you get the care you need when you need it.
Book an Appointment Today
Don’t wait until it’s too late. Book an appointment with Nao Medical today to ensure your heart health is in check. Click the button below to get started.
While Losartan is generally considered safe and effective, it’s essential to understand the potential side effects and how they can impact your health. If you’re taking Losartan and experience symptoms such as dizziness, fainting, or shortness of breath, seek medical attention right away. At Nao Medical, we will assist you in finding a good cardiology specialists that will help you manage your heart health and ensure you get the care you need when you need it.